08:30am Breakfast & Registration
09:00am Welcome by Michael Snyder, Stanford W. Ascherman Professor and Chair, Department of Genetics, Stanford University 09:15am Keynote Speaker: Esteban González Burchard, MD, MPH Harry Wm. and Diana V. Hind Distinguished Professor in Pharmaceutical
Sciences II Professor, Bioengineering & Therapeutic Sciences and Medicine, UCSF “Making Precision Medicine Socially Precise”
10:00am Karla Kirkegaard, Violetta L. Horton Research Professor of Genetics, Stanford University
10:25am Coffee Break, 30 min
10:55am David Morgens, Postdoc at UCB, recent Bassik Lab alum, Stanford "Retro-2 protects cells from retrograde toxins by inhibiting ASNA1-mediated insertion of tail-anchored proteins"
11:15am Josh Tycko, PhD student, "Mitigation of off-target activity in CRISPR screens for essential non-coding elements"
11:35am Dmitri Petrov, Michelle and Kevin Douglas Professor of Biology, Associate Chair of the Biology Department, Stanford University"Barcoding tumor growth and evolution"
12.00noon Lunch, 1hr 20 min 1:20pm Panel Discussion “AI and Healthcare” Moderator: Daniel L Rubin, Professor of Biomedical Data Science, Stanford Panelists: Nigam Shah, Associate Professor of Medicine, Stanford University Aenor Sawyer, MD, MS Dept. Orthopaedic Surgery UCSF Matt Lundgren, Assistant Professor of Radiology, Stanford Ursheet Parikh, Partner, Mayfield Imon Banerjee, Instructor, Radiology, Stanford University
2.25pm Coffee Break, 20min
2.45pm Andrew Fire, Professor of Pathology and Genetics, Stanford University"Opportunistic RNAs and Acquisitive Genomes"
3.10pm Xin Zhou, Student, Sidow Lab, Stanford University"Aquila: A precise human diploid assembly algorithm for linked-read sequencing"
3.30pm Brittany Demmitt, Postdoc, Brunet Lab, Stanford University "Leveraging the African killifish to model rare diseases with progressive aging-like phenotypes”
3.50pm Coffee Break, 20min
4:10pm Keynote Speaker: Aenor J Sawyer, MD, MS, Chief Health Innovation Officer, Translational Research Institute for Space Health Director, UCSF Skeletal Health Service, Health Innovation & Technology in Ortho (HITO), Dept Orthopaedic Surgery, UCSF "Phenome Tracking, from Promise to Power" 4.55pm Closing Remarks by Michael Snyder
Esteban González Burchard, MD, MPH, Harry Wm. and Diana V. Hind Distinguished Professor in Pharmaceutical Sciences II Professor, UCSF
Esteban González Burchard received his M.D. degree fromStanford University School of Medicine in 1995. He completed clinical training in Internal Medicine at Harvard’s Brigham and Women’s Hospital and Pulmonary/Critical Care Medicine training at UCSF. Dr. Burchard also completed clinical research training at the Harvard School of Public Health. He joined the UCSF faculty in 2001. In 2006 he received his Master’s in Public Health from UC Berkeley.
Dr. Burchard’s major academic interest centers on identifying genetic risk factors for asthma in ethnically diverse populations. In addition, Dr. Burchard co-directs the UCSF/SFGH DNA Banking Facility located at San Francisco General Hospital. The UCSF DNA Bank is a central core facility that is available to all UCSF investigators involved in translational genetic research.
Aenor J Sawyer, MD, MS Chief Health Innovation Officer, Translational Research Institute for Space Health
Director, UCSF Skeletal Health Service
Health Innovation & Technology in Ortho (HITO)
Dept Orthopaedic Surgery UCSF
Dr. Sawyer is the Chief Health Innovation Officer for the NASA-funded Translational Research Institute for Space Health. She has more than two decades of Health Technology experience in development and evaluation of device, digital health, and informatics solutions and has a decade of experience in medical care in extreme remote environments.
At UCSF Dr. Sawyer guides development and translation of novel technologies. She is on the UCSF IT Governance Committee. She contributes to digitization strategies in the UCSF Dept of Orthopaedic Surgery leading the HealthTech committee. She is Faculty Advisor to UCSF's Health Tech Interest Group (HTIG). Broader strategic roles include Chair, Health Technology Advisory Board for Murdoch Children's Research Institute in Melbourne, the External Advisory Board of the Scripps Translational Sciences Institute and is Assoc Editor of Natures Digital Med Journal.
Dr. Sawyer is co-founder of UCSF Center for Digital Health Innovation where she was Assoc. Director of Strategic Relations and leader of CTSI Catalyst Digital Health track. She served on UCOP's Governance Committee for Telehealth, the UCSF Telemedicine Comm and a member of the NIH CTSA Telehealth TSIG. She co-founded a HIPAA-secure virtual tumor board platform and a safe independent mobility device for fall prevention. Dr. Sawyer has been advisor to Startup Health, Rock Health, Doximity, Epocrates, Babyscripts, Open Placement, Tagnos, and Ouva.
Clinically, Dr. Sawyer combines skills in Orthopaedics, Physical Therapy, Exercise Physiology and Health Technology to provide comprehensive musculoskeletal care as Director of the UCSF Skeletal Health Service. She is the Medical Director for the Great Pacific Race and transoceanic rowers with remote communication and sensing technologies. Dr. Sawyer completed her MS and MD at UC Davis, Orthopaedic Surgery Residency at Stanford, and Fellowships in Harvard Combined Orthopaedic Surgery and Boston Children’s Hospital.
From San Francisco
Take 280 south to the Sand Hill Road exit. Go east on Sand Hill Road for 1.5 miles, then turn left at the light at Saga Way.
From San Jose
Go Take 280 north to the Sand Hill Road exit. Go east on Sand Hill Road for 1.5 miles, then turn left at the light at Saga Way.
Parking at Quadrus
Quadrus has free parking available and there is a path that will lead you up to the conference building (2400) from parking area.